# SDR CA010105008

- Difficulty date: December 14, 2000
- Submitted: January 8, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 23,843 hours, 8,375 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulty
- Location: Apu Bay
- Component: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) A/C 415, DEC 14/2000, FLT 3598, YEG, LOG SEQUENCE 0291486. ON TAKEOFF FROM YEG, AFT CARGO SMOKE ECAM MESSAGE APPEARED & A BURNING SMELL NOTICED IN CABIN & COCKPIT. EMERGENCY DECLARED & A/C RETURNED TO YEG. CFR DID A VISUAL INSP AFTER LDG, NO EVIDENCE OF SMOKE OR FLAMES., AT GATE CARGO HOLD WAS CHECKED, NO PROBLEMS FOUND. OVERWEIGHT LDG CHECK COMPLETED AS PER FLYAWAY MANUAL 02-02-06 P.S 1 THROUGH 38. INSP APU FOR OIL LEAKS & CONTAMINATION AS PER TSM 40-00-00-810-846. CLEANED INLET SCREEN OVER IGV. NO LEAKS OR CONTAMINATION FOUND. REPLACED CARGO BAY FIRE BOTTLES AS PER WORK CARD 26904. CARGO BAY SMOKE DETECTION OP CHECK COMPLETED AS PER WORK CARD 26100.
